ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Integration-free algorithms for fixed end-point regulator problems

Viswanadham, N and Warrior, Jogesh (1978) Integration-free algorithms for fixed end-point regulator problems. In: Electronics Letters, 14 (12). 376-378 .

[img] PDF
int.pdf - Published Version
Restricted to Registered users only

Download (389Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

A new formulation is suggested for the fixed end-point regulator problem, which, in conjunction with the recently developed integration-free algorithms, provides an efficient means of obtaining numerical solutions to such problems.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Institution of Electrical Engineers.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 11 Oct 2010 06:45
Last Modified: 08 Jul 2011 07:51
URI: http://eprints.iisc.ernet.in/id/eprint/32946

Actions (login required)

View Item View Item